arrow
Volume 11, Number 2
Previous Issue Next Issue

J. Comp. Math., 11 (1993), pp. 99-102.

Preview Full PDF 1990 24307 Abstract

Guo-Qiang He & Y. M. Chen

J. Comp. Math., 11 (1993), pp. 103-112.

Preview Full PDF 1971 21680 Abstract

Song Yu

J. Comp. Math., 11 (1993), pp. 113-128.

Preview Full PDF 1988 21108 Abstract

F.O. Ekogbulu

J. Comp. Math., 11 (1993), pp. 129-141.

Preview Full PDF 2121 21241 Abstract

Wen-Hua Yu

J. Comp. Math., 11 (1993), pp. 142-153.

Preview Full PDF 2046 21125 Abstract

Yang-Feng Su

J. Comp. Math., 11 (1993), pp. 154-161.

Preview Full PDF 2081 21280 Abstract

Relja Vulanović & Dragoslav Herceg

J. Comp. Math., 11 (1993), pp. 162-171.

Preview Full PDF 2089 21271 Abstract

Ai-Hui Zhou

J. Comp. Math., 11 (1993), pp. 172-177.

Preview Full PDF 2041 21963 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 178-187.

Preview Full PDF 2234 21385 Abstract

Yu-Lin Zhou

J. Comp. Math., 11 (1993), pp. 188-192.

Preview Full PDF 2073 21450 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard